# SDR JJBA2011111900001

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 26,548 hours, 29,003 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED ON THAT THE LAVATORY SMOKE DETECTOR IS ACTIVATING INTERMITTENTLY.  MX CREW R & R THE LAVATORY SMOKE DETECTOR PERFORMED.  OPS CHECK SATISFACTORY.
